# SDR 08FDEA01522

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE ASSY, BATTERY TEST CONNECTOR IS MISSING.  RECEIVED SERVICABLE SLIDE FOR FR 15B (L-1 DOOR) TO BE INSTALLED ON WIC 68S5001CP.
